Jason McCullough
Title
Cited by
Cited by
Year
Counterexamples to the Eisenbud–Goto regularity conjecture
J McCullough, I Peeva
Journal of the American Mathematical Society 31 (2), 473-496, 2018
392018
Bounding projective dimension, Commutative Algebra. Expository Papers Dedicated to David Eisenbud on the Occasion of His 65th Birthday (I. Peeva, Ed.)
J McCullough, A Seceleanu
Springer-Verlag London Ltd., London, 2013
32*2013
Ideals with larger projective dimension and regularity
J Beder, J McCullough, L Núñez-Betancourt, A Seceleanu, B Snapp, ...
Journal of Symbolic Computation 46 (10), 1105-1113, 2011
262011
A polynomial bound on the regularity of an ideal in terms of half of the syzygies
J McCullough
Mathematical Research Letters 19 (03), 555-565, 2012
242012
A generalized floor bound for the minimum distance of geometric Goppa codes
B Lundell, J McCullough
Journal of Pure and Applied Algebra 207 (1), 155-164, 2006
232006
Hypergraphs and regularity of square-free monomial ideals
KN Lin, J McCullough
International Journal of Algebra and Computation 23 (07), 1573-1590, 2013
202013
A family of ideals with few generators in low degree and large projective dimension
J McCullough
Proceedings of the American Mathematical Society 139 (6), 2017-2023, 2011
192011
Regularity of prime ideals
G Caviglia, M Chardin, J McCullough, I Peeva, M Varbaro
Mathematische Zeitschrift 291 (1), 421-435, 2019
162019
Infinite graded free resolutions
J McCullough, I Peeva
Commutative algebra and noncommutative algebraic geometry 1, 215-257, 2015
162015
The projective dimension of codimension two algebras presented by quadrics
C Huneke, P Mantero, J McCullough, A Seceleanu
Journal of Algebra 393, 170-186, 2013
162013
SRPT optimally utilizes faster machines to minimize flow time
J McCullough, E Torng
Proceedings of the fifteenth annual ACM-SIAM symposium on Discrete …, 2004
152004
Srpt optimally utilizes faster machines to minimize flow time
E Torng, J McCullough
ACM Transactions on Algorithms (TALG) 5 (1), 1-25, 2008
122008
A tight bound on the projective dimension of four quadrics
C Huneke, P Mantero, J McCullough, A Seceleanu
Journal of Pure and Applied Algebra 222 (9), 2524-2551, 2018
112018
Multiple structures with arbitrarily large projective dimension supported on linear subspaces
C Huneke, P Mantero, J McCullough, A Seceleanu
Journal of Algebra 447, 183-205, 2016
102016
A multiplicity bound for graded rings and a criterion for the Cohen-Macaulay property
C Huneke, P Mantero, J McCullough, A Seceleanu
Proceedings of the American Mathematical Society 143 (6), 2365-2377, 2015
102015
Three themes of syzygies
G Fløystad, J McCullough, I Peeva
Bull. Amer. Math. Soc.(NS) 53 (3), 415-435, 2016
82016
The projective dimension of three cubics is at most 5
P Mantero, J McCullough
Journal of Pure and Applied Algebra 223 (4), 1383-1410, 2019
72019
Stillman's Question for Exterior Algebras and Herzog's Conjecture on Betti Numbers of Syzygy Modules
J McCullough
Journal of Pure and Applied Algebra 223 (2), 634-640, 2019
7*2019
Green-Lazarsfeld condition for toric edge ideals of bipartite graphs
Z Greif, J McCullough
Journal of Algebra 562, 1-27, 2020
62020
Quadratic Gorenstein algebras with many surprising properties
J McCullough, A Seceleanu
Archiv der Mathematik 115 (5), 509-521, 2020
62020
The system can't perform the operation now. Try again later.
Articles 1–20